Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 73, NWS Grand Rapids, MI

November 17, 2013Calhoun County, Eaton County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Nov 17, 2013, 3:57 PM EST for Calhoun County, Eaton County, Michigan. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 3:57 PM EST (20:57 UTC)
Expired
Nov 17, 2013, 5:00 PM EST
In force
63 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, MI, Eaton County, MI

The radar

The Grand Rapids radar (KGRR), 70 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 4:04 PM ESTTSTM WND GST 703 Wsw Battle Creek, MI
Nov 17, 4:47 PM ESTHAIL 0.882 E Battle Creek, MIHAIL REPORTED NEAR WAGNER DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 11:20 AM ESTTornado Watch PDSSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WUUS53 KGRR 172057
SVRGRR
MIC025-045-172200-
/O.NEW.KGRR.SV.W.0073.131117T2057Z-131117T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
357 PM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
  EATON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 500 PM EST

* AT 355 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MORGAN TO FULTON...AND MOVING EAST NORTHEAST AT 70  
  MPH.

  HAZARD...60 MPH WIND GUSTS AND POSSIBLE TORNADO.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SUNFIELD AND KALAMO AROUND 405 PM EST.
  BELLEVUE AND MULLIKEN AROUND 410 PM EST.
  CHARLOTTE AND MARSHALL AROUND 415 PM EST.
  GRAND LEDGE AND BROOKFIELD AROUND 420 PM EST.
  WAVERLY AND DIMONDALE AROUND 425 PM EST.
  EATON RAPIDS AROUND 430 PM EST.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  CHARLOTTE...          BATTLE CREEK...       EATON RAPIDS...
  GRAND LEDGE...        BELLEVUE...           MARSHALL...
  KALAMO...             BROOKFIELD...         WAVERLY...
  MULLIKEN...           DIMONDALE...          OLIVET...
  VERMONTVILLE...       POTTERVILLE...        SUNFIELD...
  CONVIS TWP...         LEE TWP...            CERESCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4242 8530 4243 8507 4277 8507 4277 8461
      4242 8460 4242 8471 4231 8472 4207 8522
      4207 8529
TIME...MOT...LOC 2057Z 236DEG 63KT 4267 8514 4209 8532

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

LAURENS
2 follow-up statements
194 
WWUS53 KGRR 172136
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
436 PM EST SUN NOV 17 2013

MIC025-045-172200-
/O.CON.KGRR.SV.W.0073.000000T0000Z-131117T2200Z/
CALHOUN MI-EATON MI-
436 PM EST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN EATON
AND NORTHEASTERN CALHOUN COUNTIES UNTIL 500 PM EST...

AT 434 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LANSING TO ALBION...AND MOVING NORTHEAST AT 70 MPH.

HAZARD...70 MPH WIND GUSTS AND POSSIBLE TORNADO.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN EATON
AND NORTHEASTERN CALHOUN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4224 8486 4277 8468 4277 8461 4242 8460
      4242 8471 4231 8472
TIME...MOT...LOC 2136Z 236DEG 63KT 4278 8450 4232 8470

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH

$$

MEADE
399 
WWUS53 KGRR 172154
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EST SUN NOV 17 2013

MIC025-045-172204-
/O.CAN.KGRR.SV.W.0073.000000T0000Z-131117T2200Z/
CALHOUN MI-EATON MI-
454 PM EST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EATON AND NORTHEASTERN
CALHOUN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

HOWEVER WIDESPREAD STRONG WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 
MPH WILL DEVELOP AFTER 6 PM AND CONTINUE THROUGH THE EARLY MORNING 
HOURS OF MONDAY. 

LAT...LON 4224 8486 4277 8468 4277 8461 4242 8460
      4242 8471 4231 8472
TIME...MOT...LOC 2154Z 236DEG 63KT 4295 8413 4249 8434

$$

MEADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 2:50 PM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Nov 17, 2:50 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
250 PM EST SUN NOV 17 2013

LATEST UPDATE...
MESOSCALE DISCUSSION/SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.MESOSCALE DISCUSSION...
ISSUED AT 231 PM EST SUN NOV 17 2013

SQUALL LINE MOVING INTO REGION OF SB CAPE AROUND 500 J/KG AND 0-1
KM SRH OF ABOUT 500 M2/S2. EXPECTING DAMAGING WIND GUSTS TO BE OUR
PRIMARY THREAT AT THIS TIME GIVEN THE CONGEALED NATURE OF THE
SQUALL LINE. A FEW TORNADOES ARE STILL POSSIBLE ALONG THIS LINE HOWEVER.
EFFECTIVE SHEAR OF 60+ KTS WILL HELP MAINTAIN THIS LINE FOR THE
NEXT SEVERAL HOURS. THIS IS ALSO SHOWN BY SPC'S DERECHO COMPOSITE
(PARAMETER OF 2). CRAVEN BROOKS SIG SEVERE DOES CONTINUE TO SHOW A
FAIRLY HIGH POTENTIAL WITH THIS LINE TO PRODUCE SOME SEVERE WIND
GUSTS.

&&

.SYNOPSIS...
ISSUED AT 231 PM EST SUN NOV 17 2013

A STORMY EVENING WILL GIVE WAY TO SOME LEFTOVER SHOWERS OVERNIGHT
BUT STRONG WINDS WILL CONTINUE. THE DAMAGING WIND THREAT WILL
REMAIN BEYOND THE THUNDERSTORM THREAT THIS EVENING. COLDER AIR
MOVES IN TOMORROW WITH A FEW SNOW SHOWERS POSSIBLE.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 231 PM EST SUN NOV 17 2013

NO MAJOR CHANGES TO GOING FORECAST. MAINTAINED HIGH WIND GUSTS
INTO THE OVERNIGHT HOURS WITH A GRADUAL DECREASE EXPECTED BY MID
TO LATE MORNING ON MONDAY. THE GREATEST IMPACT WEATHER WILL
CONTINUE TO BE THIS EVENING WITH THE SEVERE WEATHER THREAT
CONTINUING AT LEAST THROUGH EARLY EVENING (SEE MESOSCALE
DISCUSSION). SYNOPTIC WINDS CONTINUE TO RAMP UP THIS EVENING AND
TONIGHT WITH WIND GUSTS REACHING THE 50-60 MPH RANGE FOR ALL LAND
AREAS. THESE WINDS COULD BE DAMAGING AT TIMES AND POWER OUTAGES
WILL LIKELY OCCUR ACROSS PORTIONS OF SW LOWER MICHIGAN. SOME LAKE
EFFECT RAIN AND SNOW SHOWERS ARE POSSIBLE MONDAY BUT NO
SIGNIFICANT ACCUMULATIONS AND IMPACTS ARE EXPECTED FROM THIS ACTIVITY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 231 PM EST SUN NOV 17 2013

NO CHANGES TO LONG TERM GIVEN THE SEVERE WEATHER THREAT THIS AFTERNOON.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY)
ISSUED AT 1200 PM EST SUN NOV 17 2013

WIDESPREAD MVFR/IFR CONDITIONS WILL CONTINUE THIS AFTERNOON. SEVERE
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON WITH HIGH WIND GUSTS ALONG
WITH POTENTIAL FOR HAIL AND EVEN A FEW TORNADOES. ONCE THIS MOVES
THROUGH...HIGH WIND THREAT CONTINUES WITH WIDESPREAD GUSTS OVER 40
MPH AND AS HIGH AS 60 MPH DURING THE EVENING. WINDS WILL START OUT
SOUTH EARLY THIS AFTERNOON...GO SOUTHWEST LATER THIS AFTERNOON AND
THEN WEST LATER TONIGHT.

&&

.MARINE...
ISSUED AT 231 PM EST SUN NOV 17 2013

STORM WARNING CONTINUES WITH THE WORST CONDITIONS COMING TONIGHT.
PEAK WAVE HEIGHTS OF 10-15 FEET ARE POSSIBLE ACROSS THE NEARSHORE
ZONES TONIGHT. A FEW WIND GUSTS TO 55 KTS ARE NOT IMPOSSIBLE. A
GRADUAL DECREASE IN WIND AND WAVE ACTIVITY IS EXPECTED MONDAY
ALTHOUGH GALES WILL STILL BE POSSIBLE.

&&

.HYDROLOGY...
ISSUED AT 231 PM EST SUN NOV 17 2013

STORM TOTAL RAINFALL WITH THIS EVENT WILL BE RANGING FROM 0.50
INCH AROUND JACKSON AND OUR SE FORECAST AREA TO AN INCH OR MORE
FROM GRAND RAPIDS TO THE NW. NOT EXPECTING THIS TO BE A FLASH
FLOODING OR EVEN AREAL FLOODING SITUATION GIVEN THE VERY FAST
NATURE OF THESE STORMS. LOCAL PONDING OF ROADS IS CERTAINLY
POSSIBLE GIVEN THE LEAVES THAT COULD BE CLOGGING DRAINS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING UNTIL 4 AM EST MONDAY FOR MIZ037>040-043>046-
     050>052-056>059-064>067-071>074.

LM...STORM WARNING UNTIL 4 AM EST MONDAY FOR LMZ844>849.

&&

MESOSCALE...HOVING
SYNOPSIS...HOVING
SHORT TERM...HOVING
LONG TERM...HOVING
AVIATION...LAURENS
HYDROLOGY...HOVING
MARINE...HOVING
Hazardous weather outlook, Nov 17, 12:10 PM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1210 PM EST SUN NOV 17 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-181115-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1210 PM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE WEATHER TODAY AS A LINE OF SEVERE
THUNDERSTORMS MOVES THROUGH BETWEEN 2 PM AND 6 PM. THE MAIN THREAT
IS DAMAGING WINDS IN EXCESS OF 60 MPH BUT SOME OF THE STORMS COULD
ALSO BRING TORNADOES AND LARGE HAIL. SIGNIFICANT LONG TRACKED
TORNADOES ARE A POSSIBILITY. STORM MOVEMENT WILL BE FROM SOUTHWEST
TO NORTHEAST AT 55 MPH.

HEAVY DOWNPOURS WITH THE STORMS COULD ALSO CAUSE MINOR FLOODING.

EVEN AFTER THE THUNDERSTORMS MOVE THROUGH...THE THREAT FOR HIGH
WINDS WILL CONTINUE INTO TONIGHT WITH GUSTS TO 60 MPH POSSIBLE AS
THE STRONG LOW PRESSURE CENTER SLOWLY MOVES AWAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LAKE EFFECT SNOW SHOWERS COULD IMPACT THE MONDAY MORNING
COMMUTE...BUT THE SNOW IS NOT EXPECTED TO BE HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON.

LMZ844>849-181115-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1210 PM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS LAKE
MICHIGAN BETWEEN 1 PM AND 4 PM WITH HIGH WINDS...CLOUD TO WATER
LIGHTING...AND HEAVY RAIN. SOME OF THE STORMS COULD BRING LARGE HAIL
AND WATERSPOUTS.

SOUTHWEST GALES TO 35 KNOTS WILL INCREASE TO STORM FORCE OF 50
KNOTS THIS AFTERNOON. SOUTHWEST STORM FORCE WINDS TO 55 KNOTS THIS
EVENING WILL BACK TO THE WEST AND DECREASE TO GALES TO 40 KNOTS
LATE TONIGHT.

WAVES WILL INCREASE TO 5 TO 10 FEET THIS AFTERNOON AND UP TO 15
FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES WILL CONTINUE TO BE HAZARDOUS TO MARINERS INTO
MONDAY NIGHT.

OSTUNO MEADE

In the hours before

Local storm report, Nov 17, 3:36 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     BYRON CENTER            42.81N 85.72W
11/17/2013  M63 MPH          KENT               MI   TRAINED SPOTTER

            SPOTTER REPORTED GUST ALONG THE LEADING EDGE OF STORM

&&

JMAPLES
Local storm report, Nov 17, 3:40 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
340 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             NW GREENVILLE           43.18N 85.26W
11/17/2013  M0.70 INCH       MONTCALM           MI   TRAINED SPOTTER

            SPOTTER ALSO ESTIMATED WINDS AROUND 45 MPH

&&

JMAPLES
Local storm report, Nov 17, 3:47 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     ALAMO                   42.38N 85.71W
11/17/2013  E70 MPH          KALAMAZOO          MI   TRAINED SPOTTER

&&

JMAPLES
Local storm report, Nov 17, 3:49 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     KALAMAZOO               42.28N 85.59W
11/17/2013                   KALAMAZOO          MI   AMATEUR RADIO

            ESTIMATED 60 MPH WIND AT KALAMAZOO MALL. ONE MOBILE HOME
            KNOCKED OVER IN KALAMAZOO TOWNSHIP. TIME ESTIMATED FROM
            RADAR.

&&

TJT
Local storm report, Nov 17, 3:50 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     4 SE GRAND RAPIDS       42.92N 85.60W
11/17/2013                   KENT               MI   TRAINED SPOTTER

            SPOTTER REPORTED HEALTHY TREE LIMB DOWN THAT IS 5 INCHES
            IN DIAMETER. ESTIMATED WINDS OF 60 MPH

&&

JMAPLES
Local storm report, Nov 17, 3:55 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND GST     SCHOOLCRAFT             42.12N 85.64W
11/17/2013  E60 MPH          KALAMAZOO          MI   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN AROUND WEST XY AVE

&&

JMAPLES

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:52 AM ESTStorm WarningGRR24 hr
Nov 17, 3:29 AM ESTHigh Wind WarningGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more24 hr
Nov 17, 10:58 AM ESTRiver Flood AdvisoryGRRIngham26 hr
Nov 17, 10:58 AM ESTRiver Flood AdvisoryGRRBarry35 hr
Nov 17, 12:32 PM ESTSpecial Marine WarningGRR118 min
Nov 17, 1:50 PM ESTSevere Thunderstorm WarningGRRLake, Mason, Muskegon, Newaygo, Oceana55 min
Nov 17, 2:10 PM ESTSevere Thunderstorm WarningGRROttawa65 min
Nov 17, 2:27 PM ESTSpecial Marine WarningGRR2 hr
Nov 17, 2:28 PM ESTSevere Thunderstorm WarningGRRAllegan, Van Buren62 min
Nov 17, 2:45 PM ESTSevere Thunderstorm WarningGRRLake, Mecosta, Muskegon, Newaygo, Osceola45 min
Nov 17, 2:50 PM ESTSevere Thunderstorm WarningGRRKent55 min
Nov 17, 2:51 PM ESTTornado WarningGRRMuskegon, Newaygo24 min
Nov 17, 3:04 PM ESTSevere Thunderstorm WarningGRRMontcalm56 min
Nov 17, 3:26 PM ESTSevere Thunderstorm WarningGRRAllegan, Barry, Kalamazoo, Van Buren64 min
Nov 17, 3:29 PM ESTSevere Thunderstorm WarningGRRClare, Isabella, Mecosta, Osceola61 min
Nov 17, 3:32 PM ESTSevere Thunderstorm WarningGRRIonia58 min
Nov 17, 3:54 PM ESTSevere Thunderstorm WarningGRRGratiot, Montcalm66 min
Nov 17, 4:02 PM ESTSevere Thunderstorm WarningGRRClinton58 min
Nov 17, 4:07 PM ESTAreal Flood AdvisoryGRRLake, Mason, Muskegon, Newaygo, Oceana11 hr
Nov 17, 4:09 PM ESTSevere Thunderstorm WarningGRRCalhoun, Ingham, Jackson66 min
Nov 17, 4:21 PM ESTAreal Flood AdvisoryGRRMecosta, Osceola6 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.